Sumatriptan - word loss - brain fog - National Migraine...

National Migraine Centre

7,842 members2,298 posts

Sumatriptan - word loss - brain fog

Toysoldier
Toysoldier

I seem to be having worse cognitive problems lately when taking Sumatriptan - I also become more unsteady on my feet. Anybody else get this?

5 Replies
oldestnewest

Hi 😁 are you taking 100mg or 50mg tabs?

They make me sleep for an hour but 100mg made me dizzy when i first started on them. Worked for a while, now take rizatripton melts.

If it keeps going, speak to the doc 👍

Toysoldier
Toysoldier in reply to Cally01

Hi

I’m on 50mg. I’ve not taken any for a few days and trying amitriptolene at 6pm to see if that works. My migraine, dizziness and brain fog co-exist. I had a few hours without it yesterday morning and it was brill! I’m really worried it is taking my memory away.

Cally01
Cally01 in reply to Toysoldier

Yeah dizzyness, brain fog, cognitive behaviour, sight issues are some of my symptoms. It is scary and anxiety creeps in when you feel like your losing control. It's all part of the disease. You won't know the simplest of things when you have your symptoms but when you have a better day you'll be back to being sharp as a tack.

Try not to worry it makes it worse.

Ami helped me sleep for a couple of hours ( aweful pain behind my eyes ) couldn't get Ami up past 10mg so now on a new tablet at bedtime which helps. I use CBD oil during the day, I'm taking less triptans and hopefully i can stop taking them.

Hope Ami helps you.

Be well 😁 good luck

Toysoldier
Toysoldier in reply to Cally01

Tired this morning but no major dizziness which is a boon. couldn't add up 225 and 45 this morning which really worried me. Still struggling with names. I've made loads of mistakes with figures this week which is a bugger as I own a shop!!

On the plus side a rheumatologist I saw on Friday suggested trying Melatonin as a supplement as well as the Ami. Looked it up and it seems worth a go.

What are your sight issues? My close up vision is really blurred and my glasses give me a headache if I use them too long. My forehead and lips have been tingling a lot too.

I agree with the loss of control thing entirely - feel on the cusp of being demented and that's my worst nightmare - had some really freaky dreams this morning - my normal heart rate is less than 50 sleeping - my Fitbit said it was 90 when the nightmare woke me up! It took me into "Fat Burn" so burning more cals in my sleep cant be all that bad!!

Thanks for your thoughts!!

Cally01
Cally01 in reply to Toysoldier

Hi , have to wear glasses for near sighted, everything's blurry and out of focus, i try not to read too much and i had to give up my job as a mortgage adviser (20yrs) couldn't focus, felt like i was taking a stroke up to 6 times an hour, didn't understand what i was looking at (4yrs ago now).

I wear migralens glasses almost 24/7 to help with Aura migraines which i used to have at least 3 per week. These green lenses are a godsend, I've had 5 aura migraine in the past yr!! (40yrs of aura migraines) Amazing for me. I also have issues trying to focus on faces, long distance is good but i get really frustrated because i can't focus on a face ( no more than 20ft away )

I often feel the muscle behind my left ear swell up due to the glassed and have to rub volterol through my hair.

Melatonin 5mg effervescent tabs - i have these, slept the first couple of nights but that was all and I'm sure they gave me low level headaches. You get lots of diff kinds, worth a try. Kirkland sleepaid helps me sleep everytime. I used to wake with the most horrific pain behind my eyes.

I've had every prevention med, treatment and wee all know lack of sleep compounds issues.

Mirtazipine - my newest trial drug which i started taking 3wks ago seems to definitely help!! Wake without eye pain 👍.

😁😆

You may also like...